Depersonalization Support Forum banner

1 - 10 of 10 Posts

·
Registered
Joined
·
774 Posts
Discussion Starter · #1 ·
I talked to my psychiatrist today about what you said that I'm in constant withdrawal from Xanax since I only take .25 once a day. He said I could try extended release (I don't wanna take something new) or I could break my .25 in half and take it twice a day. I would really much rather do that. The xanax doesn't do much for me so I'm not worried too much about losing that .25 effect and going to .125 twice a day. Sometimes I go half a day before even taking a xanax. What do you think? I know .125 mg isn't much but I really really don't wanna up my dosage to .25 twice a day, and I don't feel ready to have to go through the whole weaning off withdrawal thing. I just wonder if there's anything really wrong with doing it this way. Thanks.
 
G

·
That's certainly better, breaking it in half (or extended release, either one. You wouldn't notice any difference if you tried exten. release).

I still say, in the long haul, over lots of time, etc...it's tough on the nervous system to have such a small amount on a consistent basis. But I didn't mean to scare you - nothing horrible will happen to you. It's just that your current dp could be the direct result of that chronic mini-withdrawal state. But again, apologies if I alarmed you.

It's just something docs rarely tell patients, about that tiny dose long term being likely to aggravate symptoms.

Peace,
Janine
 
G

·
Hi,

about that... is it what can happen to me? I take 0,125 mg a clonazepam, twice a day. Sometimes it's ok, but some days, I have huge attacks and need 0,25 twice a day. I can't see those panicks coming. Can it be possible that after a year on it, my body doen't notice this tiny amount and this make Dp worse? But I don't feel I am able for now to withdraw completely because I would freak completely. I would like Paxil to take effect before to try to withdraw. I tried to withdraw without nothing (no antidep), and it was too much horrible.

Thanks!

Cynthia
 

·
Registered
Joined
·
774 Posts
Discussion Starter · #4 ·
Thanks Janine. I ordered your book today. :idea:
 

·
Registered
Joined
·
324 Posts
Hi enngirl5

I took 0.25mg Xanax once a day for 3 months and it fu**ed me up badly.
I tapered by cutting in half for 2 weeks...
Now I'm 4 months off and still having major withdrawal symptoms.
Be carefull with those pills please.

http://www.benzo.org.uk

For withdrawak schedules...thats the web site that saved me.
 

·
Registered
Joined
·
774 Posts
Discussion Starter · #7 ·
So basically if I take a large dose of xanax it's gonna fuck me up and if I take a small dose of xanax it's gonna fuck me up. Well I guess I'm just screwed. :(
 

·
Registered
Joined
·
663 Posts
Xanax was initially marketed in the 80's as a safe, NON ADDICTIVE, effective anxiolytic drug. It is now well known and documented as one of the most addictive drugs ever made. Any doctor that continues to prescribe this drug long term, at any dose, is certainly not looking out for the best interest of his patient...period.

Joe
 

·
Registered
Joined
·
809 Posts
dakotajo said:
Xanax was initially marketed in the 80's as a safe, NON ADDICTIVE, effective anxiolytic drug. It is now well known and documented as one of the most addictive drugs ever made. Any doctor that continues to prescribe this drug long term, at any dose, is certainly not looking out for the best interest of his patient...period.

Joe
Add to that list just about ANY benzo, including Klonopion, Ativan, etc. Valium is not as bad, long-term, simply because the half-life of Valium can be upwards of a couple weeks, whereas the half-life of Xanax, Ativan, etc. is much, much shorter. Valium is used to get people off of other more powerful benzo's as I'm sure you're well aware. Adding Valium makes the withdrawel symptoms that much more managable.
 
G

·
Your not screwed enngirl. Your on one of the lowest therapeutic dosages possible and you don't seem to be having any problems, so consider yourself lucky. You probably have a very very light addiction to the drug and with a proper switch over to valium and a slow taper then you may experience minimal symptoms or even nothing at all. I think the hardest part for you is the psychological aspect. These drugs are going to give you problems eventually. You may not think so now, but you will eventualyl find out. I never thought so and now i'm paying the price because I didn't listen to peoples advice.

Neal
 
1 - 10 of 10 Posts
Top